It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-30-2010, 07:09 PM   #1
Newbie
(female)
 
Join Date: Apr 2010
Posts: 5
mzNOTW HB User
Could this be anxiety...

I've been to cardiology, pain management and my normal doctor but im getting no help!I'm 17. I've had relatively good health until about 2 years ago then I started getting sick for weeks then these eposides.

These are my symtoms
-heart rate can be 140 just sitting doing nothing; up to 200 sometimes 250 after walking up the stairs
-faintness
-migraines
-shortness of breath
-chest pain on generally the left side
-feels like a heart attack
-can get very dizzy
-hard to shallow
-hurts to breath
-these "eposides" can happen from doing nothing to a track practice

it usually last about 10 minutes or morre before I go down to a normal heart rate of 70ish

I dont have athsma

My doc thought is was pre cordinal catch sydrome but my symtoms are way more than that

Can anyone help please!

 
Old 04-30-2010, 08:42 PM   #2
Newbie
(female)
 
Join Date: Apr 2010
Posts: 9
Neatonora HB User
Re: Could this be anxiety...

Honestly, one of my best friends suffers from a terrible anxiety disorder, and has panic attacks aswell. What you're describing kind of sounds like what happens to her. The thing to me that sticks out in your symptoms though are the pains in your chest. Have you been going through any stress lately (or, within these 2 years? Any sudden change in lifestyle?) Stress is capable of REALLY making your body act crazy. I wish you the best of luck trying to figure it out. My friend took these pills that she had to keep with her in case of a panic attack. (I really wish I remembered the name of them. Lorzapram I want to say?) All I know is they helped her out immensly. Maybe you should ask your doc about those?

Last edited by ms_mod; 05-01-2010 at 03:53 AM. Reason: Removed unnecessary quote. Ms_Mod

 
Sponsors Lightbulb
   
Old 05-01-2010, 08:55 PM   #3
Junior Member
(female)
 
Join Date: Apr 2010
Posts: 15
Pelliskina HB User
Thumbs up Re: Could this be anxiety...

About 2 years ago I started having some of the same symtoms you are expiriencing including fainting I was 19 at the time after EKG's, an ultrasound to my heart and other tests they did tell me it was in fact anxiety attacks I started taking 20MG of Paxil and then gradually went up to 50MG a day for several months at first symtoms got worse but after a couple months I started noticing a big difference no more crying for nothing, or felling like I couldn't breathe no fainting no more symtoms it took over a year after 10 months I told my doctor that I felt better and that I wanted to try to stop taking it so little by little she would bring the dose down making sure my symtoms did't get worse but fortunetely didn't and after like a year and 2 months i was off paxil. My personal expirience with this drug was good and it helped me a lot and now I feel great I've never expirienced another anxiety attack ever again. I hope this helps you. Good luck!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does anxiety ever completely go away? angst guy Anxiety 4 05-06-2010 09:38 AM
My story on how I survived depression and anxiety-maybe this could help someone.... rebekahgirl Anxiety Tips 0 03-19-2008 10:56 AM
What Could This Be? Tinnitus, brain zaps, tingling, twitching. Please Help. ShadowRider540 General Health 5 02-14-2008 08:58 PM
Could I be misdiagnosed? acryforhelp Anxiety 2 02-02-2008 11:10 AM
Could it be Aspergers? sross24 Asperger's Syndrome 51 08-28-2006 12:19 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), iluv (9), Skip4 (9), Shae794 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:33 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!